# SDR 2007FA0000068

- Difficulty date: May 21, 2006
- Submitted: January 26, 2007
- Operation: General aviation
- Aircraft: N14746
- Make and model: Blanca 1731A
- Aircraft serial: 7532156
- Engine: Lyc IO540K1E5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 194652
- Condition: Weak
- Location: Nlg
- Part time: 1,944 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AN INFLIGHT LANDING GEAR POWER PACK FAILURE, THE PILOT WAS UNABLE TO PERFORM AN EMERGENCY NOSE GEAR EXTENSION EVEN THOUGH THE MAIN GEAR WAS SAFELY EXTENDED.  DURING LANDING ROLLOUT, THE NOSE GEAR FOLDED CAUSING DAMAGE TO THE PROPELLER AND ENGINE.  AN UNSAFE NOSE GEAR INDICATION WAS SHOWN IN THE COCKPIT PRIOR TO LANDING.  PILOT STATES HE DID NOT DO (SHARP PULLUPS) AS CALLED OUT IN THE FLIGHT MANUAL IN AN ATTEMPT TO DOWNLOCK THE GEAR.  A NEW POWER PACK WAS INSTALLED, THE AIRCRAFT WAS PLACED ON JACKS AND NUMEROUS NORMAL AND EMERGENCY EXTENSIONS WERE PERFORMED, ALL WITHOUT INCIDENT, A COMPLETE CHECK WAS MADE OF THE GEAR RIGGING AND WAS FOUND CORRECT IAW MM.  THE NOSE GEAR EXTENSION SPRING WAS REMOVED AND THE
